| Model Number |
98432 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot aa9112r07 was reviewed and the product was produced according to product specifications.All information reasonably known as of 11 dec 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
Event or Problem Description
It was reported that during placement, one of the anchors broke during the dilation step.No injury to the patient.